Submit a question to our community and get an answer from real people.
Submit

breast enlargement due to birth control?

I've read on the Internet that breasts can enlarge due to birth control, but I'm wondering if they could enlarge by a couple of cup sizes or if it's just puberty.

Report as

The common side effects of birth control pills include breast enlargement and tenderness. However, the change in breast size is marginal and would not get the point of different cup sizes. Other side effects include boating, headaches and changes in sex drive. For more details, visit http://women.emedtv.com/birth-control-pills/side-effects-of-birth-control-pills.html.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It's hormones that cause changes in your womanly figure and considering birth control pills and shots are ALL hormones, yes, they can cause changes in your body. A couple of cup sizes--Highly doubtful--It wouldn't be THAT drastic.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches